# SDR USAASB98170

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Duct
- Part number: 655812313
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 993 - AFTER TAKEOFF FROM PHL, CREW OBSERVED A RAPID RISE IN THE NR 2 ENGINE CSD OIL TEMPERATURE FOLLOWED BY A NR 2 ENGINE OVERHEAT LIGHT.  CREW REDUCED THRUST ON ENGINE AND OVERHEAT LIGHT WENT OUT.  AIRCRAFT WAS AT FL 080 WHEN CREW MADE DECISION TO RETURN TO FIELD AT PHL.  FLT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED A BLOWN ANTI-ICE DUCT FOR THE NOSE COWL ANTI-ICE ON THE RIGHT SIDE OF THE NR 2 ENGINE.  GROUND RUN, OPERATIONAL CHECK AND LEAK CHECK GOOD.  THE NR 2 ENGINE CSD REMAINED ON MEL.  (M)
